# SDR 07FDEA03468

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520832
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IN THE MAIN CARGO COMPARTMENT HAS CORROSION AT BS 1010, RBL 10.5 (UPPER T CAP) REMOVED CORROSION ORIGINAL MAT.THICKNESS  .125, REMOVED .032, .093 REMAINING, OUT OF LIMITS.  REPAIRED FLOORBEAM USING .063 17-7 PH STEEL, .125 7075 T6.  REF SRM 51-10-18 PGS 3-4, 53-10-2 PGS 44, 44E, 53-10 PG 19 AND SR27-53-034 REV F REPAIR NR 1.
